共 50 条
- [3] Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces [J]. PROCEEDINGS OF THE SECOND ASIAN MATHEMATICAL CONFERENCE 1995, 1998, : 30 - 33
- [5] STRONG CONVERGENCE THEOREMS OF AVERAGING ITERATIONS OF NONEXPANSIVE NONSELF-MAPPINGS IN BANACH SPACES [J]. FIXED POINT THEORY, 2007, 8 (02): : 219 - 236
- [9] Strong Convergence of Cesàro Mean Iterations for Nonexpansive Nonself-Mappings in Banach Spaces [J]. Fixed Point Theory and Applications, 2007
- [10] On convergence theorems for total asymptotically nonexpansive nonself-mappings in Banach spaces [J]. JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2012, 5 (05): : 389 - 402